# SDR R7MR35028

- Difficulty date: April 5, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N101HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: JBS8803
- Part serial: JBS8803037
- Condition: Intermittent
- Location: Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIXING VALVE (HEATER/EJECTOR) - UNIT OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
